# SDR SWIA202165002

- Difficulty date: December 28, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* DENT ON LEFT SIDE OF A/C AT APROX. FS265.00 AND STR20L (MARKED).    (C-CHECK RO 3/14/2022)    REPAIRED DENTS ON LEFT SIDE OF A/C AT APPROX. FS265.00 AND STR20L BY COMPLYING WITH REO 601R-51-00-309 REV -A DATED 2017-08-23 , DISPOSITION STEPS 1-12 (DENT #2) AND REO 601R-53-11-3752 REV -- DATED 2022-01-28, DISPOSITION STEPS 1-15 (DENTS #1 AND #2)
